MathSciNet Relay Station
MathSciNet bibliographic data
MR1660397 46H05 (46B40 47A10 47B60)
Mouton, S.; Raubenheimer, H. More spectral theory in ordered Banach algebras. Positivity 1 (1997), no. 4, 305–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement